# SDR SWAA2016090655400

- Difficulty date: August 10, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 144A2600
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD BULKHEAD SUPPORT BRACKET CRACKED AT BS. 727, STR. 27R.    R & R THE SUPPORT BRACKET IAW SRM & DWG.
